# SDR IPXA2024111101593

- Difficulty date: October 23, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327074500100
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: MAIN DECK FLOOR PANEL 232SG HAS GOUGE DOT 6999-02.  REPAIRED FLOOR PANEL 232SG USING PN:04-009-0146 BATCH: 0004333424 IAW SREO-42721-REQ001.
